MathSciNet Relay Station
MathSciNet bibliographic data
MR594993 17B45 (16A24 17B35)
Michaelis, Walter Lie coalgebras. Adv. in Math. 38 (1980), no. 1, 1–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement